Pubblicazioni il cui periodico è "ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 17.

Articolo di rivista Cennamo C.; Chiaia B.; De Biagi V.; Placidi L. (2015)
Monitoring and compartmentalized structures. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 95 n. 6, pp. 638-648. - ISSN 0044-2267 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 11
[img]

Articolo di rivista Bertagnoli G.; Giordano L.; Mancini S. (2014)
Optimization of concrete shells using genetic algorithms. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 94 n. 1-2, pp. 43-54. - ISSN 0044-2267 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 2
[img]

Articolo di rivista Neves A.M.A., Ferreira A.J.M., Carrera E., Cinefra M., Jorge R.M.N., Soares C.M.M. (2012)
Buckling analysis of functionally graded sandwich plates using a new quasi-3D hyperbolic shear deformation theory and collocation with radial basis functions. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 92 n. 9, pp. 749-766. - ISSN 0044-2267
Web of Science: 23 - Scopus: 26

Articolo di rivista Cattani A.; Colombo R.M.; Guerra G. (2012)
A Hyperbolic Model for Granular Flow. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 92, pp. 72-78. - ISSN 0044-2267
Web of Science: 0 - Scopus: 1

Articolo di rivista Carpinteri A.; Paggi M. (2012)
Modelling strain localization by cohesive/overlapping zones in tension/compression: brittleness size effects and scaling in material properties. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 92 n. 10, pp. 829-840. - ISSN 0044-2267
Web of Science: 1 - Scopus: 1

Articolo di rivista Freddi L.; Paroni R.; Roubicek T.; Zanini C. (2011)
Quasistatic delamination models for Kirchhoff-Love plates. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 91 n. 11, pp. 845-865. - ISSN 0044-2267 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 3
[img]

Articolo di rivista A. Carpinteri; A. Sapora (2010)
Diffusion problems in fractal media defined on Cantor sets. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 90, pp. 203-210. - ISSN 0044-2267 [Disponibilità ristretta]
Web of Science: 31 - Scopus: 33
[img]

Articolo di rivista A. Carpinteri; P. Cornetti; A. Sapora (2009)
Static-kinematic fractional operators for fractal and non-local solids. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 89, pp. 207-217. - ISSN 0044-2267 [Disponibilità ristretta]
Web of Science: 20 - Scopus: 25
[img]

Articolo di rivista Monegato G.; Strozzi A (2005)
On the contact reaction in a solid circular plate simply supported along an edge arc and deflected by a central transverse concentrated force. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 85, pp. 460-470. - ISSN 0044-2267
Web of Science: 3 - Scopus: 2

Articolo di rivista Tordella D.; Belan M. (2005)
On the domain of validity of the near-parallel combined stability analysis for the 2D intermediate and far bluff body wake. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 85(1), pp. 51-65. - ISSN 0044-2267 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Carpinteri A.; Chiaia B.; Cornetti P. (2004)
A disordered microstructure material model based on fractal geometry and fractional calculus. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 84, pp. 128-135. - ISSN 0044-2267
Web of Science: 21 - Scopus: 22

Articolo di rivista M. Belan; Tordella D. (2002)
Asymptotic expansions for two dimensional symmetrical laminar wakes. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 82 (4), pp. 219-234. - ISSN 0044-2267 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 9
[img]

Articolo di rivista Ambrosi D. (2002)
Infiltration through deformable porous media. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 82, pp. 115-124. - ISSN 0044-2267
Web of Science: 9 - Scopus: 10

Articolo di rivista L. Zannetti, A. Iollo (1999)
On the Circulation Manifold for Two Adjacent Lifting Sections. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 79 n. 10, pp. 685-692. - ISSN 0044-2267 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista D'Ambrosio D. (1999)
A numerical investigation on supersonic corner flows. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 79, S645-S656. - ISSN 0044-2267 [Disponibilità ristretta]
[img]

Articolo di rivista Chiocchia G.; Proessdorf S.; Tordella D. (1997)
The lifting line equation for a curved wing in oscillatory motion. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 77, pp. 295-315. - ISSN 0044-2267
Web of Science: 4 - Scopus: 4

Articolo di rivista Ceravolo R.; De Stefano A; Sabia D (1996)
Neural Network Approaches in Structural Identification and Defect Location. In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 76, Suppl. 5, pp. 409-412. - ISSN 0044-2267
Scopus: 0

Questa lista è stata generata il Fri Nov 17 08:07:01 2017 CET.